# SDR DL75K041145

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 40,309 hours, 19,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021SM
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4R FLASHLIGHT BATTERY NOT BLINKING.  REPLACED BATTERY.
